# SDR REXA201100901

- Difficulty date: December 3, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 18,167 hours, 15,432 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R REV UNLOCK MSG IN FLIGHT.  ADJUSTED RT THRUST REV STOW SWITCH IAW CRJ 200 AMM 78-37-01.  OPS CHECK GOOD.  NO DEFECTS NOTED AT THIS TIME.
